MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER
Model Number K272
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient with this pacemaker device underwent a revision.The patient was feeling the edge of the device.Moreover, the device was repositioned from subcutaneous to submuscular.This device remains in service.No additional adverse patient effects reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.Applicable us product data has been included in this report.The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the pacing and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device was successfully interrogated and completed a memory dump.Visual inspection found no irregularities that would have been present when the customer received utilized the device, and the header was firmly attached.The longevity calculation for this device passed or was not applicable, therefore no problem was detected.Device history record - a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.

Brand Name
VITALIO
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12243467
Report Number2124215-2021-21952
Device Sequence Number12113225
Product Code LWP
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/12/2015
Device Model NumberK272
Device Catalogue NumberK272
Device Lot Number100669
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age28 YR
Patient SexFemale